VOL. 24 · NO. 3 | June, 2020
 
VIEW ALL ABSTRACTS +
Articles
Yih-Jeng Yu
Taiwanese J. Math. 24 (3), 523-544, (June, 2020) DOI: 10.11650/tjm/190704
KEYWORDS: Shimura curves, vanishing cycles, Galois representations, Čerednik-Drinfel'd uniformizations, 11F80, 11G18, 14F05, 14G22, 14K10
Devasirvatham John Prabhakaran, Kumar Ranjith Kumar
Taiwanese J. Math. 24 (3), 545-551, (June, 2020) DOI: 10.11650/tjm/190706
KEYWORDS: Modular equation, class invariants, remarkable product of theta-function, 33D10, 11F20, 14K25
Martin Kreuzer, Tran N. K. Linh, Le Ngoc Long, Tu Chanh Nguyen
Taiwanese J. Math. 24 (3), 553-573, (June, 2020) DOI: 10.11650/tjm/190710
KEYWORDS: zero-dimensional scheme, Cayley-Bacharach property, Hilbert function, liaison theory, Dedekind different, 13C40, 14M06, 13D40, 14N05
Yangrong Li, Qiangheng Zhang
Taiwanese J. Math. 24 (3), 575-601, (June, 2020) DOI: 10.11650/tjm/190603
KEYWORDS: delay Navier-Stokes equation, pullback attractor, backward attractor, divided invariance, backward stability, 35B41, 37L30
Xin Zhong
Taiwanese J. Math. 24 (3), 603-628, (June, 2020) DOI: 10.11650/tjm/190701
KEYWORDS: non-barotropic compressible magnetohydrodynamic equations, strong solutions, blow-up criterion, zero heat conduction, 76W05, 35B65
Yi Wang, Jie Rui
Taiwanese J. Math. 24 (3), 629-661, (June, 2020) DOI: 10.11650/tjm/190702
KEYWORDS: quasi-periodic solutions, normal form, quasi-periodically forced nonlinear wave equation, $x$-dependent term, KAM for infinite-dimensional systems, 70K43, 70K45, 70K40, 37K55
Guanghua Shi, Dongfeng Yan
Taiwanese J. Math. 24 (3), 663-679, (June, 2020) DOI: 10.11650/tjm/190707
KEYWORDS: Kolmogorov-Arnold-Moser theory, quasi-periodic solutions, singular differential operator, 37K55, 37C55
Silvia Frassu, Antonio Iannizzotto
Taiwanese J. Math. 24 (3), 681-694, (June, 2020) DOI: 10.11650/tjm/190709
KEYWORDS: Non-local operators, eigenvalue problems, unique continuation, 35R11, 35B60, 47A75
Lin He, Jincheng Ren
Taiwanese J. Math. 24 (3), 695-708, (June, 2020) DOI: 10.11650/tjm/190803
KEYWORDS: distributed order diffusion equations, the $L1$ formula, linear triangular finite element, superclose and superconvergence estimates, 65N15, 65N30
Emrah Karaman, Mustafa Soyertem, İlknur Atasever Güvenç
Taiwanese J. Math. 24 (3), 709-722, (June, 2020) DOI: 10.11650/tjm/190604
KEYWORDS: set-valued optimization, partial order, directional derivative, optimality conditions, 80M50, 90C26
Satoshi Handa, Yoshinori Kamijima, Akira Sakai
Taiwanese J. Math. 24 (3), 723-784, (June, 2020) DOI: 10.11650/tjm/190904
KEYWORDS: Self-avoiding walk, percolation, Mean-field behavior, upper critical dimension, Lace expansion, 60K35, 82B20, 82B27, 82B41, 82B43
Back to Top